# SDR 98ZZZX688

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1194A
- Make and model: Beech 36BEECH
- Aircraft serial: E159
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 500X5
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR TIRE BLOWN ON LANDING.  NO OTHER TROUBLE.
